# SDR AALA201510279002

- Difficulty date: October 26, 2015
- Submitted: October 28, 2015
- Operation: Air carrier
- Aircraft: N155UW
- Make and model: Airbus A321-211
- Aircraft serial: 5659
- Aircraft time: 8,175 hours, 3,376 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PPC110000
- Part serial: 59035
- Condition: Defective
- Location: Cargo Bay
- Part time: 8,170 hours, 3,375 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, WE RECEIVED AFT CARGO FIRE INDICATION BEFORE WE COULD COMPLETE ECAM ACTION.  ECAM FOR FIRE DISAPPEARED & WAS REPLACED BY SMOKE AFT CARGO DETECTOR FAULT.  FLIGHT WAS DIVERTED & AN EMER WAS DECLARED BY THE FLIGHT CREW & LANDED WITH NO INCIDENT.  REPLACED THE AFT CARGO SMOKE DETECTOR NR 6 WH IAW TASK 26-16-15-000-001-A, 26-16-15-400-001-A, 26-16-00-710-001-A & OK FOR SERVICE.
